Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/2659

Title: Adapting sample size calculations to repeated measurements in clinical trials
Authors: LINDSEY, Patrick
Issue Date: 2001
Citation: JOURNAL OF APPLIED STATISTICS, 28(1). p. 81-89
Abstract: Many of the repeated-measures sample size calculation methods presented in the literature are not suitable when: . . the different treatments are assumed to be equal on average at baseline time due to randomization, . and the experimenters are interested in a pre-specified difference to be detected after a specific time period. The method presented here has been developed for those cases where a multivariate normal distribution can reasonably be assumed. It is likelihood-based and has been designed to be flexible enough to handle repeated-measures models, including a non-linear change in time, and an arbitrary correlation structure.
Notes: Limburgs Univ Ctr, Diepenbeek, Belgium.Lindsey, PJ, Limburgs Univ Ctr, Diepenbeek, Belgium.
URI: http://hdl.handle.net/1942/2659
ISI #: 000165844500006
ISSN: 0266-4763
Category: A1
Type: Journal Contribution
Validation: ecoom, 2001
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.